# SDR SWAA2021090798246

- Difficulty date: July 26, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT LT WING ; 2021-341014 / [01] TOOL USED P/N:NORTEC 500D; S/N:N500X1693P030456; CAL DUE DATE:30-NOV-21; [02] TOOL USED P/N:NORTEC 500D; S/N:N500X1693P030456; CAL DUE DATE:30-NOV-21; [03] P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22; [04] TOOL USED DIGITAL CALIPER P/N: DIGITAL 150 S/N:AE-412610 DUE DATE:21-MAY-22.; [05] SUMMARY EA 21-157-02378 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q005Y615.; [06] INSTALLED BONDING JUMPER ON FUEL BOOST PUMP FRONT SPAR LT WING IAW B737-700 AMM 28-22-41-400-801 STEP 3.H.(23).(A)(C) THRU 3.H(23).(F).2).TOOLS USED BONDING MILLIOHMETER PN 620LK S/21A3028 DUE DATE 24-FEB-22; [07] REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT LT WING IAW EA# 21-157-02378-WIP1 REV 1 AND EA# 21-157-02378 REV 1. THIS REPAIR IS CLASSIFIED AS MINOR AND CATEGORY A. NOT FURTHER ACTION OR INSPECTION REQUIRED.; [08] TASK COMPLETED; RII.  REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT LT WING IAW EA# 21-157-02378-WIP1 REV 1 AND EA# 21-157-02378 REV 1. THIS REPAIR IS CLASSIFIED AS MINOR AND CATEGORY A. NOT FURTHER ACTION OR INSPECTION REQUIRED.
